Previous |  Up |  Next


Title: Matematické metody v psychologii (Czech)
Title: Mathematical methods in psychology (English)
Title: Mathematische Methoden in der Psychologie (German)
Author: Katětov, Miroslav
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 19
Issue: 4
Year: 1974
Pages: 187-199
Category: math
MSC: 62P15
MSC: 91E99
MSC: 92A25
idZBL: Zbl 0286.92009
idMR: MR0469348
Date available: 2010-08-24T21:53:02Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_19-1974-4_3.pdf 1.405Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo